hey guys I am new to here I am from Somalia 20yrs old and I was having heart palpitations for 2 years, i go to Ethiopia to a hospital they said you are fine except pvc which is causing by anxiety, since that i was experiencing different kinds of palpitation some times squeezing my heart, after that i search through the web and find a people who get better with propanalol i use to take them and quit them gradually because they didn't work for me after i quit i start having pain in my abdomen and my chest and then they said you got urinary tract infection after 2 months of treatment it start over again really this time it was my kidney and my creatinine go up to 2.0ml they said it's you kidneys, since that i was experiencing a lot of palpitation and yesterday i was fasting my stomach was really squeezing my heart was palpitating so bad until suddenly my heart felt squeezed and stops and i count for 5 seconds and then i feel my heart was really struggling to get back to normal beating fast, so i was asking if this can be caused by anemia which i have diagnosed too before days + i was fasting so i just want you because you are civilized and more knowledge than me to give me some advices or any help about my condition and what i have to do. Thanks
You may want to post your question in the expert forums to get more professional advice. There is a fee but may be worth it in your case. You might also want to post this in the kidneys section to see if you can get some help. I wonder if kidney issues are contributing to your heart issues. You say you fast, are you drinking plenty of fluids when you do this? it is important to drink plenty of fluids so you don't shut down your kidneys. Have you had your potassium levels checked. Uneven levels of those can cause problems with the kidneys and heart so I highly suggest getting your blood checked fully to see if there are any imbalances or major issues going on. Did you fast by doctors directions for the test or do you fast on your own for health reasons? If you are doing it on your own I might avoid going on a fast especially if you are having such an adverse affect from it. Maybe try and see a dietitian to make sure you are fasting and or eating in general in the proper way. From what I read the higher levels of creatine in your system could indicate problems with the kidneys but your levels are not super dangerous high so that may be why they thought kidney infection. So again, drink plenty of water and maybe even cranberry juice I know helps for urinary tract infections and maybe even get your stomach looked at if you are having bad stomach pains. I would think getting these things cleared up would hopefully help your heart issues but if you continue to have what feels like 5 second pauses then by all means go and see a cardiologist heart doctor to get that investigated. it could be happening because your body is stressed out in general from the kidney issues or it could be stress or it could be totally unrelated but only a doctor can say for sure. This said, I am not a doctor so please keep going back to yours if you continue to have issues and if you can do please post in the expert section for more professional input. I do hope you feel better soon. Stay strong and keep us posted on how you are doing.
hey thank you very much girl but the problem is that they are not really much knowing about arrhythmia here i mean the doctors, even the first time i was having pvc they took it and showed clearly on ECG but they didn't find a clue about what part is contributing to it or what treatment i should need so they have to send me to another doctor in Ethiopia a cardiologist because that is the closest place i can find cardiologist so the cardiologist said at that time it's mild but now after this long pause i am concerned
yes and you are right maybe i need to get alot of fluids plus wait until my stomach gets cleared up and take a rest for my kidneys and after that if pauses come again than i need to see cardiologist thanks that helps thank you very much and oh cranbbery juice what is it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.